# SDR AWXA9900145

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATION 700 KEEL BEAM CLOSEOUT PANEL BOTTOM SIDE OF FUSELAGE AT MLG HAS 1.5 INCH CRACK.  REMOVED CRACKED SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN PER SRM 51-10-2, 51-30-2, 53-10-2 FIG 4.
